# SDR CA001228028

- Difficulty date: November 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 43,232 hours
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A27142012
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING FLUID LOSS IN YELLOW SYSTEM. HYDRAULIC LINE FOUND RUPTURED IN RT WHEEL WHEEL. LINE REPLACED AND FLUID REPLENISHED.
